Show simple item record Alcaraz, Francisco Castilho Lazo, Matheus Jatkoske 2011-09-30T01:32:43Z 2011-09-30T01:32:43Z 2004
dc.identifier.citation ALCARAZ, Francisco Castilho; LAZO, Matheus Jatkoske. The bethe ansatz as a matrix product ansatz. Journal of Physics. A, Mathematical and General, v. 37, p. 1-4, 2004. Disponível em: < > Acesso em: 29 set. 2011. pt_BR
dc.identifier.issn 0305-4470
dc.description.abstract The Bethe ansatz in its several formulations is the common tool for the exact solution of one dimensional quantum Hamiltonians. This ansatz asserts that the several eigenfunctions of the Hamiltonians are given in terms of a sum of permutations of plane waves. We present results that induce us to expect that, alternatively, the eigenfunctions of all the exact integrable quantum chains can also be expressed by a matrix product ansatz. In this ansatz the several components of the eigenfunctions are obtained through the algebraic properties of properly defined matrices. This ansatz allows an unified formulation of several exact integrable Hamiltonians. We show how to formulate this ansatz for a huge family of quantum chains like the anisotropic Heisenberg model, Fateev-Zamolodchikov model, Izergin-Korepin model, $t-J$ model, Hubbard model, etc. pt_BR
dc.language.iso eng pt_BR
dc.rights restrict access pt_BR
dc.title The bethe ansatz as a matrix product ansatz pt_BR
dc.type article pt_BR
dc.identifier.doi 10.1088/0305-4470/37/1/L01 pt_BR

Files in this item

This item appears in the following Collection(s)


  • IMEF - Artigos publicados em periódicos
  • Show simple item record